Publisher: AGH University of Science and Technology Press   (Total: 8 journals)   [Sort by number of followers]

Showing 1 - 8 of 8 Journals sorted alphabetically
Computer Science J.     Open Access   (Followers: 25)
Decision Making in Manufacturing and Services     Open Access   (Followers: 1)
Geology, Geophysics and Environment     Open Access   (Followers: 5)
Geotourism/Geoturystyka     Open Access   (Followers: 1)
Mechanics and Control     Open Access  
Metallurgy and Foundry Engineering     Open Access   (Followers: 1)
Opuscula Mathematica     Open Access   (Followers: 108, SJR: 0.378, CiteScore: 1)
Studia Humanistyczne AGH     Open Access  
Similar Journals
Journal Cover
Opuscula Mathematica
Journal Prestige (SJR): 0.378
Citation Impact (citeScore): 1
Number of Followers: 108  

  This is an Open Access Journal Open Access journal
ISSN (Print) 1232-9274 - ISSN (Online) 2300-6919
Published by AGH University of Science and Technology Press Homepage  [8 journals]
  • Upper bounds for the extended energy of graphs and some extended
           equienergetic graphs

    • Authors: Chandrashekar Adiga, B. R. Rakshith
      Pages: 5 - 13
      Abstract: In this paper, we give two upper bounds for the extended energy of a graph one in terms of ordinary energy, maximum degree and minimum degree of a graph, and another bound in terms of forgotten index, inverse degree sum, order of a graph and minimum degree of a graph which improves an upper bound of Das et al. from [On spectral radius and energy of extended adjacency matrix of graphs, Appl. Math. Comput. 296 (2017), 116-123]. We present a pair of extended equienergetic graphs on \(n\) vertices for \(n\equiv 0(\text{mod } 8)\) starting with a pair of extended equienergetic non regular graphs on \(8\) vertices and also we construct a pair of extended equienergetic graphs on \(n\) vertices for all \(n\geq 9\) starting with a pair of equienergetic regular graphs on \(9\) vertices.
      Keywords: energy of a graph; extended energy of a graph; extended equienergetic graphs
      Citation: Opuscula Math. 38, no. 1 (2018), 5-13, https://doi.org/10.7494/OpMath.2018.38.1.5
      DOI: 10.7494/OpMath.2018.38.1.5
      Issue No: Vol. 38, No. 1
       
  • The spectrum problem for digraphs of order 4 and size 5

    • Authors: Ryan C. Bunge, Steven DeShong, Saad I. El-Zanati, Alexander Fischer, Dan P. Roberts, Lawrence Teng
      Pages: 15 - 30
      Abstract: The paw graph consists of a triangle with a pendant edge attached to one of the three vertices. We obtain a multigraph by adding exactly one repeated edge to the paw. Now, let \(D\) be a directed graph obtained by orientating the edges of that multigraph. For 12 of the 18 possibilities for \(D\), we establish necessary and sufficient conditions on \(n\) for the existence of a \((K^{*}_{n},D)\)-design. Partial results are given for the remaining 6 possibilities for \(D\).
      Keywords: spectrum problem; digraph decompositions
      Citation: Opuscula Math. 38, no. 1 (2018), 15-30, https://doi.org/10.7494/OpMath.2018.38.1.15
      DOI: 10.7494/OpMath.2018.38.1.15
      Issue No: Vol. 38, No. 1
       
  • Existence of positive solutions to a discrete fractional boundary value
           problem and corresponding Lyapunov-type inequalities

    • Authors: Amar Chidouh, Delfim F. M. Torres
      Pages: 31 - 40
      Abstract: We prove existence of positive solutions to a boundary value problem depending on discrete fractional operators. Then, corresponding discrete fractional Lyapunov-type inequalities are obtained.
      Keywords: fractional difference equations; Lyapunov-type inequalities; fractional boundary value problems; positive solutions
      Citation: Opuscula Math. 38, no. 1 (2018), 31-40, https://doi.org/10.7494/OpMath.2018.38.1.31
      DOI: 10.7494/OpMath.2018.38.1.31
      Issue No: Vol. 38, No. 1
       
  • Asymptotic profiles for a class of perturbed Burgers equations in one
           space dimension

    • Authors: F. Dkhil, M. A. Hamza, B. Mannoubi
      Pages: 41 - 80
      Abstract: In this article we consider the Burgers equation with some class of perturbations in one space dimension. Using various energy functionals in appropriate weighted Sobolev spaces rewritten in the variables \(\frac{\xi}{\sqrt\tau}\) and \(\log\tau\), we prove that the large time behavior of solutions is given by the self-similar solutions of the associated Burgers equation.
      Keywords: Burgers equation; self-similar variables; asymptotic behavior; self-similar solutions
      Citation: Opuscula Math. 38, no. 1 (2018), 41-80, https://doi.org/10.7494/OpMath.2018.38.1.41
      DOI: 10.7494/OpMath.2018.38.1.41
      Issue No: Vol. 38, No. 1
       
  • Wiener index of strong product of graphs

    • Authors: Iztok Peterin, Petra Žigert Pleteršek
      Pages: 81 - 94
      Abstract: The Wiener index of a connected graph \(G\) is the sum of distances between all pairs of vertices of \(G\). The strong product is one of the four most investigated graph products. In this paper the general formula for the Wiener index of the strong product of connected graphs is given. The formula can be simplified if both factors are graphs with the constant eccentricity. Consequently, closed formulas for the Wiener index of the strong product of a connected graph \(G\) of constant eccentricity with a cycle are derived.
      Keywords: Wiener index; graph product; strong product
      Citation: Opuscula Math. 38, no. 1 (2018), 81-94, https://doi.org/10.7494/OpMath.2018.38.1.81
      DOI: 10.7494/OpMath.2018.38.1.81
      Issue No: Vol. 38, No. 1
       
  • On the stability of some systems of exponential difference equations

    • Authors: N. Psarros, G. Papaschinopoulos, C. J. Schinas
      Pages: 95 - 115
      Abstract: In this paper we prove the stability of the zero equilibria of two systems of difference equations of exponential type, which are some extensions of an one-dimensional biological model. The stability of these systems is investigated in the special case when one of the eigenvalues is equal to -1 and the other eigenvalue has absolute value less than 1, using centre manifold theory. In addition, we study the existence and uniqueness of positive equilibria, the attractivity and the global asymptotic stability of these equilibria of some related systems of difference equations.
      Keywords: difference equations; asymptotic behaviour; global stability; centre manifold; biological dynamics
      Citation: Opuscula Math. 38, no. 1 (2018), 95-115, https://doi.org/10.7494/OpMath.2018.38.1.95
      DOI: 10.7494/OpMath.2018.38.1.95
      Issue No: Vol. 38, No. 1
       
  • Study of ODE limit problems for reaction-diffusion equations

    • Authors: Jacson Simsen, Mariza Stefanello Simsen, Aleksandra Zimmermann
      Pages: 117 - 131
      Abstract: In this work we study ODE limit problems for reaction-diffusion equations for large diffusion and we study the sensitivity of nonlinear ODEs with respect to initial conditions and exponent parameters. Moreover, we prove continuity of the flow and weak upper semicontinuity of a family of global attractors for reaction-diffusion equations with spatially variable exponents when the exponents go to 2 in \(L^{\infty}(\Omega)\) and the diffusion coefficients go to infinity.
      Keywords: ODE limit problems; shadow systems; reaction-diffusion equations; parabolic problems; variable exponents; attractors; upper semicontinuity
      Citation: Opuscula Math. 38, no. 1 (2018), 117-131, https://doi.org/10.7494/OpMath.2018.38.1.117
      DOI: 10.7494/OpMath.2018.38.1.117
      Issue No: Vol. 38, No. 1
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 3.235.172.213
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-